So my girlfriend and I had unprotected sex the 17th of August at 2AM. We had sex 5 days before she was expected to ovulate. She ovulates the 22nd of August. I pulled out before ejaculation but even so she took plan b one-step 32 hours after unprotected sex. The first two days after taking plan b she had light spotting. We took this as a side effect. She also caught a uti the day after taking plan b. She took care of it and the uti seems to be gone now. The 4th day after taking plan b one-step she was experiencing major lower abdominal cramp pains, giving more pain towards the right side accompanied with back pain on the right side. The cramping and pain comes and goes she says. The next day, five days after taking plan b she experienced cramping on both sides with more pain on the right side accompanied by back pain on the right side as well. Only this time, was much less painful she said. Six to seven days later, so currently now, she is experiencing only back pain. It comes and goes. No more cramping. These past few days with cramping and back pain she's felt almost constipated at times, bloated, and has gain weight due to eating more and now has a stomachache. Her period is expected to come the 5th of September but since her period may come earlier due to plan b one-step, could she be experiencing a PMS? Could plan b be the cause of it? How long after taking the pills do side effects still kick in? Will she be fine? Please help. I am very paranoid.
Her period isn't coming early. Plan B makes it late. She can have bleeding and spotting and all this other stuff in the meanwhile. It sounds to me like you're the anxious one. She is just reacting to the plan B. This is why I get nuts about guys being ok with the girl taking plan B instead of using a condom. She could be normal now if you'd used one. Asking a woman to take plan B because you didn't want to use protection is really thoughtless on your part. The best thing would be for her to get on birth control, but you could at least use a condom.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Mar 2015 • 1 answer
Posted 20 Apr 2015 • 1 answer
Posted 22 Aug 2015 • 1 answer
Posted 22 Sep 2015 • 0 answers
Posted 17 Jul 2016 • 0 answers